PARKER MEDICAL PARKER; ENDOTRACHEAL TUBE, HIGH VOLUME LOW PRESSURE (PFHV), CUFFED, PARKER, 8.0MM
Back to Search Results |
| Model Number |
H-PFHV-80 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 06 oct 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.
Event or Problem Description
It was reported: several hours after inflation, the inflating tube disconnected (during use).
Event or Problem Description
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 06 oct 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.Device history record (dhr) review: no issues found in the dhr.Based on the device history record (dhr) review there were no abnormal processing issues noted.All products/packaging were produced per the approved manufacturing procedures, specifications, and inspections.Risk assessment: the ultimate risk is low, as that is the highest risk of the patient/caregiver and regulatory/compliance considerations: 1.Patient/ caregiver performed risk assessment with rma-20024b rev 3.The complaint most closely aligns with risk id r36 with a potential cause of hazard being "the inflation line for the cuff disconnects from the tube".Severity = 6, likelihood of occurrence = 2, calculated occurrence = (b)(4).Per ref-20001-c1 rev 2, these levels indicate low risk.2.Regulatory/ compliance reviewed ref-20001-c1 rev 2, and there is low regulatory/ compliance risk.3.Brand recognition and customer impact reviewed ref-20001-c1 rev 2, and there is low brand recognition/customer impact.Complaint history review: the complaint history was reviewed in grand avenue from reported dates (b)(6) 2023 through (b)(6) 2025, for part number i-pfhv-80 and failure mode "a1202 - decoupling".There were 4 other complaints reported for the same issue and part number under, (b)(4) during the same timeframe.Sales = (b)(4) ea.Calculated occurrence (p1) = (b)(4).Occurrence ranking = 3.